EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 14, issue 5, 1992

Asymptotic equivalence of unique variance estimators in marginal and conditional factor analysis models pp. 337-341 Downloads
Masamori Ihara and Yutaka Kano
The association in time of a binary semi-Markov process pp. 343-348 Downloads
A. D. Dharmadhikari and M. M. Kuber
A note on the trace of a normal dispersion matrix pp. 349-353 Downloads
Guo, Ying (Ingrid) Yueh and Nabendu Pal
Laws of large numbers under dependence assumptions pp. 355-362 Downloads
Thomas Birkel
An inference procedure for host--vector and venereal disease models pp. 363-371 Downloads
Paul Yip
Distributions minimizing Fisher information for scale in [var epsilon]-contamination neighbourhoods pp. 373-383 Downloads
Eden K. H. Wu
General exponential models on the unit simplex and related multivariate inverse Gaussian distributions pp. 385-391 Downloads
V. Seshadri
Optimal reconstruction of a generally censored sample pp. 393-399 Downloads
Tommaso Gastaldi
A generalization of the sooner and later waiting time problems for Bernoulli trials: Frequency quota pp. 401-405 Downloads
K. D. Ling
Inconsistent M-estimators: nonlinear regression with multiplicative error pp. 407-411 Downloads
B. B. Bhattacharyya, T. M. Khoshgoftaar and G. D. Richardson
On the optimality of S-estimators pp. 413-419 Downloads
Ola Hössjer

Volume 14, issue 4, 1992

On power functions of the likelihood ratio tests for the simple loop order in normal means: Unequal sample sizes pp. 253-267 Downloads
Bahadur Singh and Michael J. Schell
On measures of association as measures of positive dependence pp. 269-274 Downloads
Roger B. Nelsen
A note on second moment of a randomly stopped sum of independent variables pp. 275-281 Downloads
Victor H. de la Peña and Z. Govindarajulu
A note on generalized cross-validation with replicates pp. 283-287 Downloads
Chong Gu, Nancy Heckman and Grace Wahba
On the total time on test transform of an IFRA distribution pp. 289-291 Downloads
Andrew A. Neath and Francisco J. Samaniego
A remainder estimate for the normal approximation of perturbed sample quantiles pp. 293-298 Downloads
Stefan S. Ralescu
Estimation of the Fourier coefficient functions and their spectral densities for \gf-mixing almost periodically correlated processes pp. 299-306 Downloads
Harry L. Hurd and Jacek Leskow
The order of a univariate elliptical distribution pp. 307-310 Downloads
Ma Chunsheng
On the 'triples test' for symmetry pp. 311-312 Downloads
Subhash C. Kochar
Strong consistency under the Koziol--Green model pp. 313-320 Downloads
Winfried Stute
Refinements of Kolmogorov's law of the iterated logarithm pp. 321-325 Downloads
R. J. Tomkins
A reformulation of Pearson's Chi-square statistic and some extentions pp. 327-331 Downloads
Gunter Lorenzen
A multivariate Linnik distribution pp. 333-336 Downloads
Dale N. Anderson

Volume 14, issue 3, 1992

Posterior probability and conditional coverage pp. 169-173 Downloads
T. Swartz and C. Villegas
Bahadur--Kiefer representation properties of intermediate order statistics pp. 175-178 Downloads
Kamal C. Chanda
Optimal, robust R-estimators and test statistics in the linear model pp. 179-188 Downloads
Yu Wang and Douglas Wiens
A unified criterion for the local uniform convergence of the density of the maximum pp. 189-194 Downloads
N. R. Mohan
Bayesian nonparametric methods for data from a unimodal density pp. 195-199 Downloads
Lawrence J. Brunner
D-optimality of the dual of BIB designs pp. 201-203 Downloads
Gerhardt M. Pohl
The bias of Fisher's linear discriminant function when the variancies are not equal pp. 205-210 Downloads
Terence J. O'Neill
On renewal failure rate classes of life distributions pp. 211-217 Downloads
A. M. Abouammoh and A. N. Ahmed
A variation of a theorem of Sparre--Andersen pp. 219-222 Downloads
Bennett Eisenberg
Equivalence of likelihood ratio tests and obliquity pp. 223-228 Downloads
J. A. Menéndez and B. Salvador
A note on randomness pp. 229-233 Downloads
Karl Grill
On the binary expansion of a random integer pp. 235-241 Downloads
A. D. Barbour and L. H. Y. Chen
Comparing inclusion probabilities and drawing probabilities for rejective sampling and successive sampling pp. 243-246 Downloads
Hartmut Milbrodt
Assessing local influence in linear regression models with first-order autoregressive or heteroscedastic error structure pp. 247-252 Downloads
Chih-Ling Tsai and Xizhi Wu

Volume 14, issue 2, 1992

A threshold theorem for the general stochastic epidemic via a discrete approach pp. 85-90 Downloads
Gesine Reinert
Stability theorems for large order statistics with varying ranks pp. 91-95 Downloads
R. J. Tomkins and Hong Wang
Boundary crossing probabilities by nondifferentiable processes and applications to two-phase regression pp. 97-102 Downloads
Hyune-Ju Kim
Bounds on distribution functions of order statistics for dependent variates pp. 103-105 Downloads
G. Caraux and O. Gascuel
A new representation of Cox's score statistic and its variance pp. 107-110 Downloads
David Oakes and Amita K. Manatunga
Complete convergence of moving average processes pp. 111-114 Downloads
Deli Li, M. Bhaskara Rao and Xiangchen Wang
Sets of typical subsamples pp. 115-117 Downloads
Joel E. Atkins and Gary J. Sherman
Limit theorems for the simplicial depth pp. 119-128 Downloads
Lutz Dümbgen
Note on interpolated order statistics pp. 129-131 Downloads
Jukka Nyblom
Residuals density estimation in nonparametric regression pp. 133-139 Downloads
Ibrahim A. Ahmad
Bump hunting in regression analysis pp. 141-152 Downloads
Nancy E. Heckman
M-estimators in linear models with long range dependent errors pp. 153-164 Downloads
Hira L. Koul
Strong consistency of a sieve estimator for the variance in nonlinear regression pp. 165-168 Downloads
B. B. Bhattacharyya and G. D. Richardson

Volume 14, issue 1, 1992

On the law of large numbers for the bootstrap mean pp. 1-7 Downloads
Sándor Csörgo
A bound for the covering time of random walks on graphs pp. 9-11 Downloads
JoséLuis Palacios
Edgeworth expansions for studentized and prepivoted sample quantiles pp. 13-24 Downloads
Michael Falk and Daniel Janas
Maximum likelihood and generalized least squares analyses of two-level structural equation models pp. 25-30 Downloads
Wai-Yin Poon and Sik-Yum Lee
Hodges-Lehmann optimality of tests pp. 31-38 Downloads
Wilbert C. M. Kallenberg and Stavros Kourouklis
Poisson approximation of empirical processes pp. 39-48 Downloads
Michael Falk and Rolf-Dieter Reiss
The weak law of large numbers for arrays pp. 49-52 Downloads
Allan Gut
Limiting distribution of the maximal spacing when the density function admits a positive minimum pp. 53-60 Downloads
Philippe Barbe
A new modelisation of noise in image remote sensing pp. 61-65 Downloads
V. Granville and J. P. Rasson
Indicator method for a recurrence relation for order statistics pp. 67-69 Downloads
K. Balasubramanian and N. Balakrishnan
Integer valued Markov processes and exponential families pp. 71-78 Downloads
Bernard Ycart
On the consistency of M-estimate in a linear model obtained through an estimating equation pp. 79-84 Downloads
C. Radhakrishna Rao and Lc. Zhao
Page updated 2021-07-24